# SDR DL72W020905

- Difficulty date: August 3, 2002
- Submitted: August 14, 2002
- Operation: Air carrier
- Aircraft: N295WA
- Make and model: Boeing 727247
- Aircraft serial: 22532
- Aircraft time: 63,000 hours, 42,708 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: RPS1
- Part serial: 8729
- Condition: Discharged
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

ON LAYOVER FOUND F/C EMERGENCY TRACK LIGHTS INOP.  REPLACED F/C EMERGENCY TRACK LIGHT POWER SUPPLY.  TRACK LIGHTS CHECK NORMAL.
